# SDR SWIA202056067

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL AT APPROXIMATELY FS485-FS572 HAS MULTIPLE SPOTS OF CORROSION   (C-CHECK) RO 2/6/2021   L/H SIDE SEAT RAIL P/N SH670-32234-951 REPLACED BETWEEN F.S485.00 AND F.S572.00 PER CRJ700 AMM 53-00-49-400-801-A03, SCREWS TORQUED PER CRJ700 AMM 20-21-00-910-801-A01. / TORQUE SCREWDRIVER USED: TUC9564, S/N 1120400958, CALIBRATION DUE 30/11/2021
